# SDR 2016FA0000542

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: General aviation
- Aircraft: N599ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496283
- Aircraft time: 3,896 hours
- Engine: Lyc LO360A1H6
- Engine time: 3,370 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Cracked
- Location: Nr 3
- Part time: 3,370 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER WAS FOUND TO BE CRACKED FROM THE CYLINDER HEAD OUT TO THE SIDE OF THE CYLINDER CAUSING A LACK OF COMPRESSION.  ENGINE TSO IS 1371.8
